# SDR REXA2013040500727

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 12,363 hours, 8,832 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3814 (ATL TO IAD) ON TAKEOFF CREW NOTICED THAT THE LEFT ENG FAN VIBE IN YELLOW (1.9) HAD TO KEEP POWER BELOW 76% N1 TO KEEP VIBRATION IN GREEN RANGE.  CREW ACCOMPLISHED QRH AND PERFORMED AIR RETURN TO ATL.  APPLIED LUBRICATION ON THE FAN BLADE IAW CRJ 90 AMM 72-21-02 SEE ITEM 2 FOR OPERATIONS CHECK AML 2274553.
